Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have cramping and pain of the intestines...It started on

I have cramping and pain of the intestines...It started on Wednesday with diariarah and has continued with now mucus just coming out. Super painful in my lower admen. Thought it would go away but it has not. I am a Nexum user but ran out about 2 weeks ago and been using a lot of Tums till payday to refill my prescription. Is this causing it?
Tue, 30 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Blood flow to my legs and feet is causing cramps in my legs and pain in my feet. I had micro vas treatments that seem to help my legs but not my feet. The pain in my legs have started up again. I presume this is vascular. What can be done? i can t deal with the pain anymore. Something needs to be done.

doctor1 MD

Hey. I had an abortion four days ago and starting last night I have had very severe cramping. I ve taken extra strength Tylenol, Advil and now a proscribed pain killer. Nothing is working. I vomited at around 8 am this morning. It was a large amount. I called the abortion clinic and they said that Im probably passing blood clots and it s normal but I just don t think this pain could be normal. No pain killers are working at all. I don t have heavy bleeding

doctor1 MD

i am suffering from severe menses pain. Every month I get injections of pain killer and i get very weak. I am 24yrs weight is 49 and height is 5 .5 . My gyne suggested me a hormonal treatment of Ovral G. Is it safe to do a hormonal treatment at my age? Should I start taking these pills or use a homeopathy treatment?

Loading Online Doctors....